Journal of Lie Theory, Vol. 10, No. 2, pp. 383-397 (2000)

Quasi-Lie bialgebras with quasi-triangular decomposition

Nicolás Andruskiewitsch and Alejandro Tiraboschi

Universidad Nacional de Córdoba
Ciudad Universitaria
(5000) Córdoba

Abstract: A class of Lie bialgebras and quasi-Lie bialgebras related to a triangular decomposition of the underlying Lie algebras is discussed. New examples are presented.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2000--2001 ELibM for the EMIS Electronic Edition